# SDR 08FDEA01507

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OUTBD T/R CORE COWL SKIN IS PEELING. REPAIRED  BY REMOVING THE PEELING WIRE MESH & SEALING THE EDGES IAW CMM 78-32-02;  REPAIR NR 13.
